# SDR QXEA200700446

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,001 hours, 30,328 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 3014403
- Part serial: MM10197MM0109
- Condition: Malfunctioned
- Location: Autofeathering
- Part time: 8,818 hours, 12,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EUG FLIGHT NR 2218, FAILURE ON AUTOFEATHER ARM LIGHT TO ILLUMINATE.  MAINTENANCE REPLACED NR 1 AND NR 2 TACU.  AUTOFEATHER ARM LIGHT ILLUMINATED AND AUTOFEATHER OPERATES NORMAL.  AIRCRAFT RETURNED TO SERVICE.
